On a linear Diophantine problem of Frobenius. II.
Journal für die reine und angewandte Mathematik, 0307_0308 (1979), pp. 431-440
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{JRAM_1979__0307_0308_152133,
author = {\"Oystein J. R\"odseth},
title = {On a linear {Diophantine} problem of {Frobenius.} {II.}},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {431--440},
year = {1979},
volume = {0307_0308},
zbl = {0395.10021},
url = {http://geodesic.mathdoc.fr/item/JRAM_1979__0307_0308_152133/}
}
Öystein J. Rödseth. On a linear Diophantine problem of Frobenius. II.. Journal für die reine und angewandte Mathematik, 0307_0308 (1979), pp. 431-440. http://geodesic.mathdoc.fr/item/JRAM_1979__0307_0308_152133/